IDA BONZANI

Scarica il contatto come vcard Foto

Former faculty

+39 0110907531 / 7531 (DISMA)

Pubblicazioni piĆ¹ recenti

Bonzani I. (2010)
Some theoretical reasonings on the use and abuse of empirical data for vehicular traffic modelling.. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 52, pp. 715-723. ISSN 0895-7177
BONZANI I.; MUSSONE L (2009)
On the derivation of the velocity and fundamental traffic flow diagram from the modelling of the vehicle-driver behaviors. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 50, pp. 1107-1112. ISSN 0895-7177
BONZANI I.; GRAMANI CUMIN L. M (2009)
Critical Analysis and Perspectives on the Hydrodynamic Approach for the Mathematical Theory of Vehicular Traffic. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 50, pp. 526-541. ISSN 0895-7177
BONZANI I.; MUSSONE L (2009)
From the Discrete Kinetic Theory of Vehicular Traffic Flow to Computing the Velocity Distribution at Equilibrium. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 49, pp. 610-616. ISSN 0895-7177
BONZANI I.; GRAMANI CUMIN L.M (2008)
Modelling and simulations of multilane traffic flow by kinetic theory methods. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 56, pp. 2418-2428. ISSN 0898-1221
BONZANI I. (2007)
Hyperbolicity Analysis of a Class of Dynamical Systems Modelling Traffic Flow.. In: APPLIED MATHEMATICS LETTERS, vol. 20, pp. 933-937. ISSN 0893-9659
BONZANI I.; FERRERO M; MUSSONE L (2006)
On the velocity distribution at equilibrium in the mathematical theory of vehicular traffic flow.. In: APPLIED MATHEMATICS LETTERS, vol. 19, pp. 908-912. ISSN 0893-9659
BONZANI I.; MUSSONE L.; ZUCCA P. N. (2005)
From experiments to hydrodynamic traffic flow models: II - sensitivity analysis. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 42, pp. 1145-1150. ISSN 0895-7177
BATTAGLIO M.; BONZANI I.; CAMPOLO D. (2005)
Nonlinear Consolidation Models of Clay with Time Dependant Drainage Properties.. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 42, pp. 613-620. ISSN 0895-7177
LANCELLOTTA R.; BONZANI I. (2005)
Some remarks on nonlinear consolidation models. In: APPLIED MATHEMATICS LETTERS, vol. 18, pp. 811-815. ISSN 0893-9659
BONZANI I.; PORRO R. (2002)
Optimization of traffic flow conditions by minimization of quadratic functionals. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 35, pp. 673-681. ISSN 0895-7177
BONZANI I. (2000)
Hydrodynamic models of traffic flow: drivers behaviour and nonlinear diffusion. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 31, pp. 1-8. ISSN 0895-7177
BONZANI I. (1999)
Domain decomposition and discretization of continuous mathematical models. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 38, pp. 79-89. ISSN 0898-1221
BONZANI I. (1997)
Solution of nonlinear evolution problems by parallelized collocation-interpolation methods. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 34, pp. 71-79. ISSN 0898-1221
BONZANI I. (1996)
Continuous approximated solutions of a class of nonlinear integrodifferential equations. In: APPLIED MATHEMATICS LETTERS, vol. 9, pp. 103-107. ISSN 0893-9659
BONZANI I.; VACCA M. T. (1995)
The solution to the Cauchy problem for a class of nonlinear integrodifferential equations. In: APPLIED MATHEMATICS LETTERS, vol. 8, pp. 25-28. ISSN 0893-9659
BONZANI I.; MONACO R.; ZAVATTARO M. G. (1988)
A stochastic model in continuum mechanics: time evolution of the probability density in the random initial boundary value problem. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 10, pp. 207-216. ISSN 0895-7177
BONZANI I. (1988)
On the solution of the first order evolution problems in continuum physics. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 11, pp. 486-489. ISSN 0895-7177
BONZANI I. (1987)
On a class of nonlinear stochastic dynamical systems: analysis of the transient behaviour. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 126, pp. 39-50. ISSN 0022-247X
BONZANI I. (1973)
Su una certa classe di precessioni generalizzate pseudoregolari. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 32, pp. 425-434. ISSN 0373-1243
Vedi tutte le pubblicazioni su Porto@Iris